Pointwise convergence of the Fourier transform on locally compact abelian groups.

Título inglés Pointwise convergence of the Fourier transform on locally compact abelian groups.
Título español Convergencia puntual de la transformada de Fourier en grupos abelianos localmente compactos.
Autor/es Torres de Squire, María L.
Organización Univ. Regina, Regina (Saskatchewan), Canadá
Revista 0214-1493
Publicación 1993, 37 (1): 45-55, 8 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We extend to locally compact abelian groups, Fejer's theorem on pointwise convergence of the Fourier transform. We prove that lim φU * f(y) = f (y) almost everywhere for any function f in the space (LP, l)(G) (hence in LP(G)), 2 ≤ p ≤ ∞, where {φU} is Simon's generalization to locally compact abelian groups of the summability Fejer Kernel. Using this result, we extend to locally compact abelian groups a theorem of F. Holland on the Fourier transform of unbounded measures of type q.
Clasificación UNESCO 120213
Palabras clave español Análisis armónico abstracto ; Grupos abelianos ; Transformada de Fourier ; Convergencia puntual
Código MathReviews MR1240921
Icono pdf Acceso al artículo completo